| Model Number |
0134L20 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of the foley catheter was broken.Per follow-up information received from ibc on 30nov2021, stated that the sample was used on the patient.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Additional Manufacturer Narrative
The reported event was unconfirmed because the device meets specifications.The product was used for treatment purposes.The product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.A dhr review is not required as the event is unconfirmed.However, a review was completed before the event was unconfirmed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.
Event or Problem Description
It was reported that the tip of the foley catheter was broken.The device was used on the patient.Per follow-up information received from ibc on 30nov2021, stated that the device was used on the patient.Per sample evaluation from the investigator via email on 14may2022, the catheter was found to have a pinhole in the balloon.